# SDR ASAA1149744

- Difficulty date: May 26, 2011
- Submitted: June 3, 2011
- Operation: Air carrier
- Aircraft: N778AS
- Make and model: Boeing 737-4Q8
- Aircraft serial: 25110
- Aircraft time: 56,444 hours, 31,899 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Fitting
- Part number: 65C3354756
- Condition: Damaged
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

STRINGER 20R TO AFT PRESSURE BULKHEAD END FITTING BOLT HOLES ELONGATED.  REPLACED AFT PRESSURE BULKHEAD END FITTING IAW B737 400 SRM 51 40 05 51 40 02 B737 400 AMM 20 50 11 912 002 AND ASA TASK CARD 5310 02671 2.
